On rings of differential Rota-Baxter operators

Xing Gao, Li Guo, Markus Rosenkranz

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Using the language of operated algebras, we construct and investigate a class of operator rings and enriched modules induced by a derivation or Rota-Baxter operator. In applying the general framework to univariate polynomials, one is led to the integro-differential analogs of the classical Weyl algebra. These are analyzed in terms of skew polynomial rings and noncommutative Gröbner bases.

Original languageEnglish (US)
Pages (from-to)1-36
Number of pages36
JournalInternational Journal of Algebra and Computation
Issue number1
StatePublished - Feb 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Differential algebra
  • Rota-Baxter operators
  • generalized Weyl algebra
  • operator rings
  • skew polynomials
  • universal algebra

Fingerprint Dive into the research topics of 'On rings of differential Rota-Baxter operators'. Together they form a unique fingerprint.

Cite this